# SDR SWAA061908

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 60,375 hours, 44,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Component part number: 6546435334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED LOWER SURFACE.  REMOVED AND REPLACED RT WING FLAP PER MM.
